Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 1, Issue 3, 136 - 237
Articles: 1 - 9 XML export
On Some Generalized Finsler Connection With Torsion
Author(s): H. Wosoughi
Pages: 136 - 141
Coupled Fixed Point Theorems In Partially Ordered ε-chainable Metric Spaces
Author(s): Bessem Samet , Habib Yazidi
Pages: 142 - 151
Asymptotics Of The Eigenvalues For The Operators With Transition Points And Neumann Conditions
Author(s): A. Neamaty, A. Hovhannisyan, E. A. Sazgar
Pages: 152 - 159
Numerical Range-preserving Linear Maps Between C*- Algebras
Author(s): A. Taghavi , R. Parvinianzadeh
Pages: 160 - 166
Coincidence Point Theorem Asymptotic Contraction Mapping In Fuzzy Metric Space
Author(s): Binayak S. Choudhury, Krishnapada Das, Pradyut Das
Pages: 167 - 173
Comparisons Of Quadrature Schemes With Arithmetic Mean Iterative Method For Second Kind Linear ...
Author(s): Mohana Sundaram Muthuvalu, Jumat Sulaiman
Pages: 174 - 186
On The Mathematical Theory Of Turbulence And Its Relation To Chaos And Fractals
Author(s): Bertrand Wong, Eurotech, Spore Branch
Pages: 187 - 215
Study And Investigation Of The Problems And Learning Disorders Of Students By Various Cognitive Styles in mathematics course at Rasht shahid chamran higher education center
Author(s): Ahmad Hedayat Panah
Pages: 216 - 229
The Use Of Maple Platform For The Study Of Geodesics In The Schwarzschild De Sitter Space-time
Author(s): A. Taleshian, M. Ebrahimi
Pages: 230 - 237

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more